Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from premature ejaculation, addicted to masturbation, watery sperms. Will Shatavari powder help?<br><br>

Hi sir I am 25 yrs old I have being masturbating from age of 15 now I am suffering from premature ejaculation . It is so problematic that when I touch tip of my errcted penis I ejaculate. Also I dont achieve rock hard erection I mean my penis is not completly vertical when erected but it is horizontal and is slightly out of shape (inclined). My sperm is like water it is not sticky like white color. Sir is there any way out of this please help me. Also sir does consuming milk with indian aspharagus (shatavari) powder will be of help?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Sexologist 's  Response
normal-donot worry. donot try to rub too much or massage while masturbating, u can go slow.
u can also put cold water splashes onto ur genitals for 10 minutes twice daily.
if ur semen analysis is normal-u neednot worry about watery semen,it varies. shapes and erection of penis also varies from person to person.
instead of shatavari, u can use regain powder 1 tsp twice daily with milk.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor